Please use this identifier to cite or link to this item: https://doi.org/10.1121/1.2405130
Title: Comment on "Analysis of the time-reversal operator for scatterers of finite size," by D. H. Chambers [J. Acoust. Soc. Am. 112, 411-419 (2002)] (L)
Authors: Chen, X. 
Issue Date: 2007
Source: Chen, X. (2007). Comment on "Analysis of the time-reversal operator for scatterers of finite size," by D. H. Chambers [J. Acoust. Soc. Am. 112, 411-419 (2002)] (L). Journal of the Acoustical Society of America 121 (2) : 743-744. ScholarBank@NUS Repository. https://doi.org/10.1121/1.2405130
Abstract: This letter concerns the paper "Analysis of the time-reversal operator for scatterers of finite size" [J. Acoust. Soc. Am. 112, 411-419 (2002)]. The number of possible eigenvalues and eigenfunctions of the time reversal operator for a finite sphere given in the paper is much more than the correct number, which is proven to be the total number of multipole moments induced inside the finite sphere. © 2007 Acoustical Society of America.
Source Title: Journal of the Acoustical Society of America
URI: http://scholarbank.nus.edu.sg/handle/10635/55335
ISSN: 00014966
DOI: 10.1121/1.2405130
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

2
checked on Dec 7, 2017

WEB OF SCIENCETM
Citations

2
checked on Nov 28, 2017

Page view(s)

19
checked on Dec 11, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.